why the 4AD transdermal turned red?

  1. why the 4AD transdermal turned red?


    today after I heated my 4AD Transport Matrix transdermal, the liquid turned red. It never happened before. It is like a carrot juice now. Could anyone tell me what happened? could it still be used?

    thanks


  2. It's usually the oxidation product of an impurity. I'd probably still use it.

  3. How hot did you heat this??
    •   
       


  4. Quote Originally Posted by DR.D
    It's usually the oxidation product of an impurity. I'd probably still use it.
    I am sure it is the problem about my 4AD powder. cuz nothing happened when i mix my 1-T. Both powder have been stored in small jar with ziplco bag for 10 monthes.

    Quote Originally Posted by dg806
    How hot did you heat this??
    guess 50-60c

  5. Hey, I had the exact same thing with a 4AD transdermal I mixed up a couple of weeks ago. Also heated it (don't know how else to dissolve it anyway).

    Bought it just before the ban in february last year. Did you also kept it in the freezer?

    Another thing that crossed my mind was that it wasn't so much the 4AD that caused the orange color, but the transport matrix. Maybe something with that particular batch? I bought the matrix about two months ago. You?

    Anyway, I have used it already and noticed no difference, no strange or bad symptomes like turning yellow or something either.

  6. Quote Originally Posted by lInX22
    Hey, I had the exact same thing with a 4AD transdermal I mixed up a couple of weeks ago. Also heated it (don't know how else to dissolve it anyway).
    yes I guess it is only way for 4AD to dissolve completely.


    Quote Originally Posted by lInX22
    Bought it just before the ban in february last year. Did you also kept it in the freezer?
    I bought it at same time, hehe. used to kept it in freezer,but took it out after a month. I remember reading some article says it will hurt the powder if the temperature was too low.
    This might be the reason why we got colourful liquid.


    Quote Originally Posted by lInX22
    Another thing that crossed my mind was that it wasn't so much the 4AD that caused the orange color, but the transport matrix. Maybe something with that particular batch? I bought the matrix about two months ago. You?
    1 months ago. but it's nothing change for 1T only mixing. When I mixed the transport matrix with both the 4AD I stored outside of the freezer and the 4AD I used to store inside, the liquid colour turns light.(compare with the one I mixed with all powder that used to save in the freezer.Those are almost red. )

    Quote Originally Posted by lInX22
    Anyway, I have used it already and noticed no difference, no strange or bad symptomes like turning yellow or something either.

    I did use it. yes, I didn't notice any difference, either. But who knows what's exactly happened to our body.

  7. Guess we need more guru's input.
  

  
 

Similar Forum Threads

  1. Absorption rate 4AD Transdermal to 4AD Oral
    By witchdawg7 in forum Anabolics
    Replies: 3
    Last Post: 12-03-2003, 04:05 PM
  2. mag-10 dosing..why the discrepancies?
    By NYUCKAH! in forum Anabolics
    Replies: 10
    Last Post: 08-18-2003, 07:58 PM
  3. Replies: 4
    Last Post: 07-11-2003, 08:13 PM
  4. 1-test / 4ad transdermal critique
    By julius kelp in forum Anabolics
    Replies: 6
    Last Post: 06-10-2003, 09:38 PM
  5. why the french make good patients
    By msclbldrguy in forum General Chat
    Replies: 6
    Last Post: 04-09-2003, 09:35 PM
Log in
Log in